# SDR CALA2024122401639

- Difficulty date: December 22, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N78540
- Make and model: Boeing 737824
- Aircraft serial: 63646
- Aircraft time: 23,581 hours, 8,535 cycles
- System (JASC): 2564 · Life Raft
- Part: Indicator
- Condition: Broken
- Location: Life Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN LIFE RAFT TAMPER INDICATOR BROKEN. RESEALED MID CABIN LIFE RAFT.
